Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 213482, 11 pages
http://dx.doi.org/10.1155/2014/213482
Research Article

A Novel Analytical Technique to Obtain Kink Solutions for Higher Order Nonlinear Fractional Evolution Equations

Department of Mathematics, Faculty of Sciences, HITEC University Taxila Cantt Pakistan,Taxila, Pakistan

Received 9 February 2014; Revised 15 April 2014; Accepted 16 April 2014; Published 1 July 2014

Academic Editor: Xiao-Jun Yang

Copyright © 2014 Qazi Mahmood Ul Hassan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. G. Nikitin and T. A. Barannyk, “Solitary wave and other solutions for nonlinear heat equations,” Central European Journal of Mathematics, vol. 2, no. 5, pp. 840–858, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  3. J. H. He, “Some applications of nonlinear fractional differential equations and their applications,” Bulletin of Science, Technology & Society, vol. 15, no. 2, pp. 86–90, 1999. View at Google Scholar
  4. K. Diethelm and Y. Luchko, “Numerical solution of linear multi-term initial value problems of fractional order,” Journal of Computational Analysis and Applications, vol. 6, no. 3, pp. 243–263, 2004. View at Google Scholar · View at MathSciNet
  5. A. Atangana and N. Bildik, “Existence and numerical solution of the Volterra fractional integral equations of the second kind,” Mathematical Problems in Engineering, vol. 2013, Article ID 981526, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Atangana and D. Baleanu, “Numerical solution of a kind of fractional parabolic equations via two difference schemes,” Abstract and Applied Analysis, vol. 2013, Article ID 828764, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Z. B. Li and J. H. He, “Application of the fractional complex transform to fractional differential equations,” Nonlinear Science Letters A, vol. 2, no. 3, pp. 121–126, 2011. View at Google Scholar
  8. Z.-B. Li and J.-H. He, “Fractional complex transform for fractional differential equations,” Mathematical & Computational Applications, vol. 15, no. 5, pp. 970–973, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J.-H. He, S. K. Elagan, and Z. B. Li, “Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus,” Physics Letters A, vol. 376, no. 4, pp. 257–259, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. W. Ibrahim, “Fractional complex transforms for fractional differential equations,” Advances in Difference Equations, vol. 2012, article 192, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J.-H. He, “An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering,” International Journal of Modern Physics B, vol. 22, no. 21, pp. 3487–3578, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. Z. B. Li and W. H. Zhu, “exact solutions of time-fractional heat conduction equation by the fractional complex transform,” Thermal Science, vol. 16, no. 2, pp. 335–338, 2012. View at Google Scholar
  13. J.-H. He and M. A. Abdou, “New periodic solutions for nonlinear evolution equations using Exp-function method,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1421–1429, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J.-H. He, “Exp-function method for fractional differential equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 14, no. 6, pp. 363–366, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Some relatively new techniques for nonlinear problems,” Mathematical Problems in Engineering, vol. 2009, Article ID 234849, 25 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. A. Noor, S. T. Mohyud-Din, and A. Waheed, “Exp-function method for generalized travelling solutions of master partial differential equations,” Acta Applicandae Mathematicae, vol. 104, no. 2, pp. 131–137, 2008. View at Publisher · View at Google Scholar
  17. T. Öziş and C. Köröğlu, “A novel approach for solving the Fisher equation using Exp-function method,” Physics Letters A, vol. 372, no. 21, pp. 3836–3840, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X.-H. Wu and J.-H. He, “EXP-function method and its application to nonlinear equations,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 903–910, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X.-H. Wu and J.-H. He, “Solitary solutions, periodic solutions and compacton-like solutions using the Exp-function method,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 966–986, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. Yusufoglu, “New solitonary solutions for the MBBN equations using exp-function method,” Physics Letters A, vol. 372, pp. 442–446, 2008. View at Google Scholar
  21. S. Zhang, “Application of exp-function method to high-dimensional nonlinear evolution equation,” Chaos, Solitons & Fractals, vol. 365, pp. 448–455, 2007. View at Google Scholar
  22. S. D. Zhu, “Exp-function method for the Hybrid-Lattice system, Inter,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, pp. 461–464, 2007. View at Google Scholar
  23. S. D. Zhu, “Exp-function method for the discrete m KdV lattice,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, pp. 465–468, 2007. View at Google Scholar
  24. N. A. Kudryashov, “Exact soliton solutions of a generalized evolution equation of wave dynamics,” Journal of Applied Mathematics and Mechanics, vol. 52, no. 3, pp. 465–470, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  25. S. Momani, “An explicit and numerical solutions of the fractional KdV equation,” Mathematics and Computers in Simulation, vol. 70, no. 2, pp. 110–118, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science, New York, NY, USA, 2012.
  27. X. J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic, Hong Kong, 2011.
  28. X. J. Yang, “Local fractional integral transforms,” Progress in Nonlinear Science, vol. 4, pp. 1–225, 2011. View at Google Scholar
  29. A. Ebaid, “An improvement on the Exp-function method when balancing the highest order linear and nonlinear terms,” Journal of Mathematical Analysis and Applications, vol. 392, no. 1, pp. 1–5, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. A. M. Wazwaz, “New higher-dimensional fifth-order nonlinear equations with multiple soliton solutions,” Physica Scripta, vol. 84, Article ID 025007, 2011. View at Google Scholar
  31. W.-X. Ma, A. Abdeljabbar, and M. G. Asaad, “Wronskian and Grammian solutions to a (3+1)-dimensional generalized KP equation,” Applied Mathematics and Computation, vol. 217, no. 24, pp. 10016–10023, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  32. A.-M. Wazwaz, Partial Differential Equations and Solitary Waves Theory, Springer/HEP, Berlin, Germany, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  33. H. Jafari, N. Kadkhoda, and C. M. Khalique, “Travelling wave solutions of nonlinear evolution equations using the simplest equation method,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 2084–2088, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. M. A. Abdou, A. A. Soliman, and S. T. Basyony, “New application of Exp-function method for improved Boussinesq equation,” Physics Letters A, vol. 369, pp. 469–475, 2007. View at Google Scholar
  35. J.-H. He and M. A. Abdou, “New periodic solutions for nonlinear evolution equations using Exp-function method,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1421–1429, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. M. A. Noor, S. T. Mohyud-Din, and A. Waheed, “Exp-function method for solving Kuramoto-Sivashinsky and Boussinesq equations,” Journal of Applied Mathematics and Computing, vol. 29, no. 1-2, pp. 1–13, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet